# SDR C2XA07RI064

- Difficulty date: July 13, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N22909
- Make and model: Emb EMB-145LR
- Aircraft serial: 145459
- Aircraft time: 14,049 hours, 11,036 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7014300901
- Part serial: 0288866
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 7756 - SMF - CREW REPORTED CAPTAIN SIDE PFD BLANKED OUT WITH ELECTRICAL SMELL.  LAX MX REMOVED AND REPLACED PFD IAW EMB145 AMM 34-22-01 AND PERFORMED OPERATIONAL TEST SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
